domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Page 1 of 2 12 LastLast
Results 1 to 10 of 12

Thread: Tired on orals

  1. #1

    Tired on orals

    Hey guys, need some advice, I?m running:
    Tbol: 50mg/d
    Testosterone enth: 750mg/wk
    Tren enth: 250mg/W

    Firstly, I want to hear some cycle scrutiny, or is it decent (I?m an advanced user and have done over 7 cycles before, this is my first time using tren and I have never gone above 500mg test before). Results are amazing, arms are up from 17.5-17.8? of pump (I?m not a big guy so this is very decent for me, only 5ft 8.5 at 86kg, about 13-15% bf)

    Next; my bloods came back yesterday, everything?s within the normal range except blood pressure which is high ofc and cholesterol which is high. Liver enzymes are in the healthy range, however I?m feeling that draining/ tired effect I usually get from using too much orals. Just plain tired, even after 10 hours of uninterrupted sleep. Has anyone experienced this before? What would be your recommendations? Keep pushing through it or lower the orals, or do you think this might be the tren? I?ve never heard of tren causing anything like this but it?s not out of the question. I?ve started my diet and want to do a decent amount of cardio... as I?m competing in the Europa pro in May, but with the current energy levels its just not going to be possible.

    My recovery is super good, (I?m not) but I could easily see myself doing full body everyday of the week and recovering to do it all again... but I?m just so lethargic, had to skip gym today as I just know I?ll turn up to the gym too tired to do a session longer than 30 mins...hearing personal experience from you guys would be great (if something like this has ever happened to you)

  2. #2
    lethargy on an oral is common and is generally caused by your liver being taxed too much... this is very common on orals..




  3. #3
    quality of orals is also an issue. how many fillers are in them? so quality matters.

    1 stop shop we got you covered for orals. would love to earn your business. Pm me for a list

  4. #4
    Its probably a combination of tren and the oral. Id lower dosage and that may help you

  5. #5
    I don't fuck with orals anymore. Some people do well with them I'm definitely not one of them.

    Wickr - cbbram
    Last edited by cbbram; 03-03-2021 at 08:09 PM.

  6. #6
    try some n2guard

  7. #7
    I have the same thing on orals even one as mild as Anavar which is why I gave them up completely. You should be on top of your liver and organ supports I find that if you throw e dry thing but the kitchen sink at it that helps lol. A greens drink will greatly help you tho! Amazon has some good ones i use an organic wheat grass powder and it has really helped and I feel great on it. I mix it in some juice and it taste great and simple.

  8. #8
    Quote Originally Posted by Tazz View Post
    try some n2guard
    this will definitely help to combat the problem!




  9. #9
    The worst ever for me was M1T and Superdrol. Made me feel toxic and extremely lethargic. Would never use either again.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  10. #10
    Quote Originally Posted by MasonicBodybuilder View Post
    The worst ever for me was M1T and Superdrol. Made me feel toxic and extremely lethargic. Would never use either again.
    superdrol was by far the worst experience ive ever had with anything, period... absolutely worst!




Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •